# SDR 20000515AP045

- Difficulty date: August 20, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 7075T6
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SUPPORT BRACKETS CRACKED .25 INCH AT BOTTOM OF NR 3 SLAT OUTBOARD TRACK WHERE IT ATTACHES TO THE LOWER SKIN EXTENSION.  REMOVED FABRIATED AND INSTALLED 2 SUPPORT BRACKETS IAW SRMS 51-20-1 FIG 7, 51-20-2 PAGE 7, 51-30-2 PAGE 1.  (M)
